# SDR F3LA200800184

- Difficulty date: April 10, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Windscreen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED RIGHT WIND SCREEN LOWER ATTACH MOUNTS WERE CORRODED.  MAINTENANCE REMOVED AND REPLACED RIGHT WINDSCREEN LOWER ATTACH MOUNTS IN ACCORDANCE WITH THE REQUIRMENTS OF WORK CARD CP725-18.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
